# SDR C2XA09TY019A

- Difficulty date: January 22, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145
- Aircraft serial: 145004
- Aircraft time: 23,501 hours, 22,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER MAIN DOOR INOP.  R&R LAMP IAW EMB 145AMM 33-50-06.  OPS CHECK GOOD.  ACFT RELEASED AND RETURNED TO SERVICE.
